# SDR CA100923009

- Difficulty date: September 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 429 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Wrong Part
- Location: Cockpit Shoulder
- Component: Seat, Airtrc, 1106825
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT THE INSTALLATION OF THE AIR BAG SYS INTO ACFT, THE 2 LAP BELT INFLATOR TUBES BECAME DAMAGED DUE TO CHAFING/CATCHING ON SCREWS USED IN THE INSTALLATION.  THE DAMAGE WAS NOT BEYOND LIMITS AS LISTED IN THE AIR BAG SICA.  THE PROBLEM STEMS FROM THE SCREWS BEING TOO LONG FOR THE INSTALLATION.  ALL AIR BAG INSTALLATIONS ON ACFT MAY BE AFFECTED BY THIS.
